Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A short computation of the norms of free convolution operators


Author: Wolfgang Woess
Journal: Proc. Amer. Math. Soc. 96 (1986), 167-170
MSC: Primary 43A05; Secondary 43A15
MathSciNet review: 813831
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Akemann and Ostrand in 1976 gave a formula for the norms of free convolution operators on the $ {L^2}$-space of a discrete group. Using random walk techniques and generating functions, a short and elementary computation of this formula is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A05, 43A15

Retrieve articles in all journals with MSC: 43A05, 43A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0813831-3
PII: S 0002-9939(1986)0813831-3
Keywords: Norm of a convolution operator, Leinert property, free group, alternating random walk
Article copyright: © Copyright 1986 American Mathematical Society